# SDR ASAA2018101526472

- Difficulty date: October 9, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,201 hours, 11,776 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8TC19AAN1
- Part serial: FDT84096
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 39,024 hours, 11,754 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND ENG 2 LONG TIME FAULT MSG 75-20832 THE T3 SIGNAL IS OUT OF RANGE. GROUNDED - YES. PERFORMED TROUBLESHOOTING ON NR 2 ENGINE T3 CHANNEL B IAW FIM 75-38 TASK 802 SECTION F, STEP 1-4. NO DISCREPANCIES FOUND. REMOVED & REPLACED NR 2 ENGINE J/O HARNESS IAW AMM 73-21-06-400-802-F00. REMOVED & REPLACED NR 2 ENGINE T3 SENSOR IAW AMM 73-21-07-000-801-F00 OPS CHECK GOOD IAW AMM'S 73-21-00-700-804-F00, 73-21-00-700-808-F00, 73-21-00-700-809-F00, 77-31-00, 30-11-12-710-801 & 71-00-00 TEST 12.
